- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Submit a Manuscript
- Table of Contents
Volume 2012 (2012), Article ID 484312, 13 pages
The Spherical Boundary and Volume Growth
1Department of Mathematics, National University of Ireland Maynooth, Maynooth, Kildare, Ireland
2National Survey and Cadastre of Denmark, Rentemestervej 8, 2400 Copenhagen, Denmark
Received 29 November 2011; Accepted 3 January 2012
Academic Editors: F. Balibrea, J. Montaldi, and A. Morozov
Copyright © 2012 Stephen M. Buckley and Simon L. Kokkendorff. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- Z. M. Balogh and S. M. Buckley, “Sphericalization and flattening,” Conformal Geometry and Dynamics, vol. 9, pp. 76–101, 2005.
- Z. M. Balogh and S. M. Buckley, “Geometric characterizations of Gromov hyperbolicity,” Inventiones Mathematicae, vol. 153, no. 2, pp. 261–301, 2003.
- D. Herron, N. Shanmugalingam, and X. Xie, “Uniformity from Gromov hyperbolicity,” Illinois Journal of Mathematics, vol. 52, no. 4, pp. 1065–1109, 2008.
- R. Korte, “Geometric implications of the Poincaré inequality,” Results in Mathematics, vol. 50, no. 1-2, pp. 93–107, 2007.
- S. M. Buckley and S. L. Kokkendorff, “Comparing the Floyd and ideal boundaries of a metric space,” Transactions of the American Mathematical Society, vol. 361, no. 2, pp. 715–734, 2009.